Compactness in C s (T) and Applications
Publications du Département de mathématiques (Lyon), Tome 9 (1972) no. 1, pp. 105-113.
@article{PDML_1972__9_1_105_0,
     author = {Haydon, Richard},
     title = {Compactness in $C_{s}(T)$ and {Applications}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {105--113},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {9},
     number = {1},
     year = {1972},
     mrnumber = {328565},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1972__9_1_105_0/}
}
TY  - JOUR
AU  - Haydon, Richard
TI  - Compactness in $C_{s}(T)$ and Applications
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1972
DA  - 1972///
SP  - 105
EP  - 113
VL  - 9
IS  - 1
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1972__9_1_105_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=328565
LA  - en
ID  - PDML_1972__9_1_105_0
ER  - 
Haydon, Richard. Compactness in $C_{s}(T)$ and Applications. Publications du Département de mathématiques (Lyon), Tome 9 (1972) no. 1, pp. 105-113. http://archive.numdam.org/item/PDML_1972__9_1_105_0/

(B1) H. Buchwalter, Topologies et compactologies, Publ. Dép. Math. Lyon, t. 6-2, 1969, p. 1-74. | EuDML 273489 | Numdam | MR 412762 | Zbl 0205.41601

(B2) H. Buchwalter, Parties bornées d'un espace topologique complètement régulier, Séminaire Choquet, 9e année, 1969-1970, n° 14, 15 pages. | EuDML 110445 | Numdam | Zbl 0213.39604

(B1) J. Berruyer - B. Ivol, Comptes rendus, 275, série A, 1972, p. 33. | MR 305015 | Zbl 0244.46030

(DJ) J. Dazord - M. Jourlin, Comptes rendus, 274, série A, 1972, p. 463 et p. 550.

(GJ) L. Gillman - M. Jerison, Rings of continuous functions, Princeton, 1960. | MR 116199 | Zbl 0093.30001

(H1) R. Haydon, Comptes rendus, 275, série A, 1972, p. 989. | Zbl 0248.46021

(H2) R. Haydon, Comptes rendus, 275, série A, 1972, p. 1077.

(I) J. Isbell, Uniform spaces, Providence, 1964. | MR 170323 | Zbl 0124.15601

(P) J.D. Pryce, A device of R.J. Whitley's applied to pointwise compactness in spaces of continuous functions, Proc. London Math, Soc., 3, 23, 1971, p. 532-546. | MR 296670 | Zbl 0221.46012